Segui
Jie Jiang
Titolo
Citata da
Citata da
Anno
Regularized two-stage stochastic variational inequalities for Cournot-Nash equilibrium under uncertainty
J Jiang, Y Shi, X Wang, X Chen
arXiv preprint arXiv:1907.07317, 2019
152019
Stability Analysis of Optimization Problems with kth order stochastic and distributionally robust dominance constraints induced by full random recourse
C Zhiping, J Jie
SIAM Journal on Optimization 28 (2), 1396–1419, 2018
122018
Quantitative analysis for a class of two-stage stochastic linear variational inequality problems
J Jiang, X Chen, Z Chen
Computational Optimization and Applications 76 (2), 431-460, 2020
92020
Quantitative stability analysis of two-stage stochastic linear programs with full random recourse
J Jiang, Z Chen
Numerical Functional Analysis and Optimization 40 (16), 1847-1876, 2019
42019
Rates of convergence of sample average approximation under heavy tailed distributions
J Jiang, Z Chen, X Yang
To preprint on Optimization Online, 2020
32020
Quantitative stability of multistage stochastic programs via calm modifications
J Jiang, Z Chen
Operations Research Letters 46 (5), 543-547, 2018
32018
Convergence analysis of sample average approximation for a class of stochastic nonlinear complementarity problems: from two-stage to multistage
J Jiang, H Sun, B Zhou
Numerical Algorithms 89 (1), 167-194, 2022
22022
On complexity of multistage stochastic programs under heavy tailed distributions
J Jiang, S Li
Operations Research Letters 49 (2), 265-269, 2021
22021
Pure characteristics demand models and distributionally robust mathematical programs with stochastic complementarity constraints
J Jiang, X Chen
Mathematical Programming, 1-36, 2021
12021
Regularized sample average approximation approach for two-stage stochastic variational inequalities
J Jiang, S Li
Journal of Optimization Theory and Applications 190 (2), 650-671, 2021
12021
Stability of a class of risk-averse multistage stochastic programs and their distributionally robust counterparts
J Jiang, Z Chen, H Hu
Journal of Industrial & Management Optimization 17 (5), 2415, 2021
12021
Quantification and convergence analysis of two-stage stochastic variational inequality problems
J Jiang
Hong Kong Polytechnic University, 2019
12019
Quantitative stability of fully random two-stage stochastic programs with mixed-integer recourse
Z Chen, J Jiang
Optimization Letters, 2019
12019
Convergence Analysis on Data-Driven Fortet-Mourier Metrics with Applications in Stochastic Optimization
Z Chen, H Hu, J Jiang
Sustainability 14 (8), 4501, 2022
2022
Optimality conditions for nonsmooth nonconvex-nonconcave min-max problems and generative adversarial networks
J Jiang, X Chen
arXiv preprint arXiv:2203.10914, 2022
2022
Statistical robustness of two-stage stochastic variational inequalities
J Jiang, S Li
Optimization Letters, 1-15, 2022
2022
Regularized Methods for a Two-Stage Robust Production Planning Problem and its Sample Average Approximation
J Jiang, ZP Chen
Journal of the Operations Research Society of China, 1-31, 2022
2022
Stochastic mathematical programs with probabilistic complementarity constraints: SAA and distributionally robust approaches
S Peng, J Jiang
Computational Optimization and Applications 80 (1), 153-184, 2021
2021
Quantitative Stability and Empirical Approximation of Risk-Averse Models Induced by Two-Stage Stochastic Programs with Full Random Recourse
Z Chen, H Hu, J Jiang
Asia-Pacific Journal of Operational Research 38 (04), 2050056, 2021
2021
Quantitative stability of two-stage stochastic linear variational inequality problems with fixed recourse
JX Liu, SJ Li, J Jiang
Applicable Analysis, 1-17, 2020
2020
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20